Alert archive / Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 6, 2022, 6:14 PM EDT for Sullivan County, Tennessee; 7 counties in Virginia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 6:14 PM EDT (22:14 UTC)
- Expired
- May 6, 2022, 7:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sullivan County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 107 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:40 PM EDT | TSTM WND DMG | 5 S Collingwood, VA | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:41 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
114
WUUS54 KMRX 062214
SVRMRX
TNC163-VAC105-167-169-191-195-520-720-062300-
/O.NEW.KMRX.SV.W.0049.220506T2214Z-220506T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
614 PM EDT Fri May 6 2022
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Western Sullivan County in east Tennessee...
Southwestern Russell County in southwestern Virginia...
Northeastern Lee County in southwestern Virginia...
The City of Bristol in southwestern Virginia...
The City of Norton in southwestern Virginia...
Scott County in southwestern Virginia...
Western Washington County in southwestern Virginia...
Wise County in southwestern Virginia...
* Until 700 PM EDT.
* At 613 PM EDT, severe thunderstorms were located along a line
extending from near Jonesville to 8 miles southwest of Gate City
to Gray, moving northeast at 45 mph. This line of storm has a
history of producing damaging winds.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kingsport, Bristol Tn, Bristol Va, Abingdon, Norton, Lebanon, Wise,
Gate City, Big Stone Gap and Weber City.
This includes the following highways...
Interstate 26 in Tennessee between mile markers 1 and 5.
Interstate 81 in Tennessee between mile markers 58 and 75.
Interstate 81 in Virginia between mile markers 1 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for east
Tennessee...and southwestern Virginia.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3703 8248 3696 8236 3699 8230 3694 8213
3671 8180 3644 8242 3644 8249 3653 8261
3659 8261 3659 8273 3671 8304 3708 8266
TIME...MOT...LOC 2213Z 229DEG 37KT 3666 8305 3656 8269 3642 8249
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DH1 follow-up statement
198
WWUS54 KMRX 062240
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
640 PM EDT Fri May 6 2022
VAC105-720-062250-
/O.CAN.KMRX.SV.W.0049.000000T0000Z-220506T2300Z/
Lee VA-City of Norton VA-
640 PM EDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE AND THE CITY
OF NORTON IS CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for east
Tennessee...and southwestern Virginia.
LAT...LON 3700 8244 3696 8236 3699 8230 3694 8213
3671 8180 3648 8233 3669 8266
TIME...MOT...LOC 2240Z 230DEG 53KT 3678 8248 3669 8227 3655 8207
$$
TNC163-VAC167-169-191-195-520-062300-
/O.CON.KMRX.SV.W.0049.000000T0000Z-220506T2300Z/
Sullivan TN-Russell VA-City of Bristol VA-Scott VA-Washington VA-
Wise VA-
640 PM EDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTH CENTRAL SULLIVAN...SOUTHWESTERN RUSSELL...EASTERN SCOTT...
WESTERN WASHINGTON AND SOUTHEASTERN WISE COUNTIES AND THE CITY OF
BRISTOL...
At 640 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Gate City to 8 miles north of
Walnut Hill to 6 miles southeast of Bristol Va, moving northeast at
60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kingsport, Bristol Tn, Bristol Va, Abingdon, Lebanon, Gate City,
Weber City, Cleveland Va, Walnut Hill and Coeburn.
This includes the following highways...
Interstate 81 in Tennessee between mile markers 66 and 75.
Interstate 81 in Virginia between mile markers 1 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for east
Tennessee...and southwestern Virginia.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 8244 3696 8236 3699 8230 3694 8213
3671 8180 3648 8233 3669 8266
TIME...MOT...LOC 2240Z 230DEG 53KT 3678 8248 3669 8227 3655 8207
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:11 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 6, 3:11 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 311 PM EDT Fri May 6 2022 .SHORT TERM (Tonight and Saturday)... Key Messages: 1. The severe thunderstorm threat will continue through the remainder of the afternoon, diminishing this evening. 2. Lingering showers under an upper low on Saturday, with cooler temperatures. Discussion: The threat of severe thunderstorms continues for the entire area, with the threat shifting to the northeastern portions over the next few hours. Radar signatures in last hour have shown less rotation, so the tornado threat may be diminishing, although it cannot be ruled out entirely yet in southern sections. The primary threats through the evening will be large hail and damaging winds. The large hail threat will be rising in the next hour or two as WBZ heights drop with the passage of the mid/upper trough axis. The severe threat will end once the trough moves east, which is expected to occur around 00-02Z. A slow-moving closed mid/upper low will track across the central Appalachians tonight, and be located near the Chesapeake Bay area tomorrow. Cold temps aloft and overcast cloud cover will keep temperatures well below normal through Saturday. Light showers under the low will be scattered to numerous through the day, with greater coverage in northern sections. DGS .LONG TERM (Saturday Night through Friday)... Key Messages: 1. Some lingering showers possible Saturday night, mainly across far NE TN and SW VA. 2. Warming temperatures and dry conditions into the new work week. Discussion: On Saturday night, an upper level low ENE of the CWA will continue to shift eastward through the weekend, all while a deepening trough over the western CONUS begins to amplify ridging over the midwest. Some lingering activity will be possible Saturday night as the upper level low still meanders eastward, however, just expect light rain showers generally in far northeast TN and southwest VA. Heading into the work week, the synoptic pattern will continue to amplify. This will result in upper level ridging and surface high pressure influencing the weather across the south and central Appalachian region. Warming temperatures can be expected into the midweek with temperatures above normal by Tuesday through Thursday. By the end of the week, guidance suggest the upper level low shifting ENE at the start of the period will sink back southward. There still remains some discrepancies among long term guidance, nonetheless, NBM has populated with a return of some slight chance to chance PoPs Thursday and Friday afternoon. Currently nothing stands out enough to go against it this far out. Temperatures should remain above normal Friday as well. KS && .AVIATION... 18Z TAF DISCUSSION. Thunderstorms will be affecting the area through the rest of the afternoon, tracking from SW to NE. Gusty winds are expected at the TAF sites with the storms, along with IFR vis in heavy rainfall. Most of this activity should exit the area by 00Z. Tonight, an upper low pressure system will track overhead, which will lead to low clouds developing at all sites. MVFR cigs are expected to prevail, although IFR may be possible at TYS and moreso at TRI. A few scattered showers will also linger into tomorrow morning at TRI. DGS && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 56 65 52 76 54 / 20 20 0 0 0 Knoxville McGhee Tyson Airport, TN 55 61 51 72 51 / 40 40 10 0 0 Oak Ridge, TN 55 63 50 72 51 / 40 30 10 0 0 Tri Cities Airport, TN 54 60 49 68 47 / 80 80 40 10 0 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, May 6, 2:54 PM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 254 PM EDT Fri May 6 2022 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-071900- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 254 PM EDT Fri May 6 2022 /154 PM CDT Fri May 6 2022/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight A threat of severe storms will continue across the entire area for the remainder of the afternoon. Damaging winds and large hail are the main threats. Isolated tornadoes are also possible. The severe threat is expected to diminish between 6 and 9 pm EDT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports will continue to be needed through this afternoon.
In the hours before
Local storm report, May 6, 5:12 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
512 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL CHESTNUT HILL 35.93N 83.34W
05/06/2022 M1.00 INCH JEFFERSON TN PUBLIC
&&Local storm report, May 6, 5:28 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
528 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG MAYNARDVILLE 36.25N 83.81W
05/06/2022 UNION TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&Local storm report, May 6, 5:29 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
529 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG SHARPS CHAPEL 36.34N 83.81W
05/06/2022 UNION TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&Local storm report, May 6, 5:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
545 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 1 S GREENEVILLE 36.16N 82.82W
05/06/2022 E1.00 INCH GREENE TN PUBLIC
QUARTER SIZE HAIL REPORTED 1 MILE SOUTH OF
GREENVILLE.
&&Local storm report, May 6, 6:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 6 NNE TAZEWELL 36.53N 83.53W
05/06/2022 CLAIBORNE TN PUBLIC
SEVERAL TREES AND POWER LINES DOWN.
&&
DHLocal storm report, May 6, 6:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
609 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 2 SW ROGERSVILLE 36.39N 83.03W
05/06/2022 HAWKINS TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN SEVERAL LOCATIONS
ACROSS THE COUNTY.
&&
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:04 PM EDT | Special Weather Statement | MRX | Scott | 26 min |
| May 5, 8:14 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 46 min |
| May 5, 10:02 PM EDT | Special Weather Statement | MRX | Anderson | 43 min |
| May 6, 12:54 AM EDT | Special Weather Statement | MRX | Union | 51 min |
| May 6, 9:43 AM EDT | Special Weather Statement | MRX | Knox, Union | 47 min |
| May 6, 12:41 PM EDT | Special Weather Statement | MRX | Loudon | 49 min |
| May 6, 12:56 PM EDT | Special Weather Statement | MRX | Claiborne | 49 min |
| May 6, 1:02 PM EDT | Special Weather Statement | MRX | Blount | 43 min |
| May 6, 1:03 PM EDT | Tornado Warning | MRX | Claiborne | 16 min |
| May 6, 1:07 PM EDT | Areal Flood Advisory | MRX | Campbell, Claiborne, Union | 5 hr |
| May 6, 1:23 PM EDT | Special Weather Statement | MRX | Knox | 52 min |
| May 6, 1:27 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 48 min |
| May 6, 1:36 PM EDT | Special Weather Statement | MRX | Marion | 39 min |
| May 6, 1:38 PM EDT | Special Weather Statement | MRX | Loudon, McMinn | 52 min |
| May 6, 1:45 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Union | 45 min |
| May 6, 1:52 PM EDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 38 min |
| May 6, 1:56 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Monroe, Roane | 49 min |
| May 6, 2:02 PM EDT | Severe Thunderstorm Warning | MRX | Hamblen, Jefferson, Knox, Sevier | 43 min |
| May 6, 2:16 PM EDT | Special Weather Statement | MRX | Scott | 29 min |
| May 6, 2:16 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 26 min |
| May 6, 2:23 PM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 3 hr |
| May 6, 2:29 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 46 min |
| May 6, 2:31 PM EDT | Special Weather Statement | MRX | Meigs, Rhea | 44 min |
| May 6, 2:33 PM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 42 min |
| May 6, 2:36 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox | 39 min |
| May 6, 2:37 PM EDT | Areal Flood Advisory | MRX | Scott | 3 hr |
| May 6, 2:38 PM EDT | Special Weather Statement | MRX | Bradley, McMinn | 52 min |
| May 6, 2:43 PM EDT | Special Weather Statement | MRX | Hamblen | 47 min |
| May 6, 2:48 PM EDT | Special Weather Statement | MRX | Campbell | 27 min |
| May 6, 2:56 PM EDT | Special Weather Statement | MRX | Morgan, Scott | 49 min |
| May 6, 3:06 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 39 min |
| May 6, 3:06 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Rhea, Roane | 39 min |
| May 6, 3:08 PM EDT | Special Weather Statement | MRX | Hawkins | 52 min |
| May 6, 3:14 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hawkins, Jefferson | 46 min |
| May 6, 3:15 PM EDT | Special Weather Statement | MRX | Campbell | 45 min |
| May 6, 3:16 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 20 min |
| May 6, 3:20 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Scott | 40 min |
| May 6, 3:23 PM EDT | Special Weather Statement | MRX | Loudon, McMinn, Meigs | 52 min |
| May 6, 3:23 PM EDT | Special Weather Statement | MRX | Union | 37 min |
| May 6, 3:29 PM EDT | Severe Thunderstorm Warning | MRX | Blount, McMinn, Monroe | 46 min |
| May 6, 3:37 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe | 38 min |
| May 6, 3:41 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 49 min |
| May 6, 3:44 PM EDT | Areal Flood Advisory | MRX | Campbell, Scott | 4 hr |
| May 6, 3:45 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane | 45 min |
| May 6, 3:49 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Scott | 41 min |
| May 6, 3:57 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 33 min |
| May 6, 4:07 PM EDT | Special Weather Statement | MRX | Polk | 38 min |
| May 6, 4:10 PM EDT | Areal Flood Advisory | MRX | Monroe | 3 hr |
| May 6, 4:10 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 50 min |
| May 6, 4:11 PM EDT | Areal Flood Advisory | MRX | McMinn | 3 hr |
| May 6, 4:15 PM EDT | Severe Thunderstorm Warning | MRX | Campbell | 45 min |
| May 6, 4:25 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Grainger, Jefferson, Knox, Sevier and 1 more | 50 min |
| May 6, 4:28 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Sullivan, Washington | 47 min |
| May 6, 4:40 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 50 min |
| May 6, 4:47 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 43 min |
| May 6, 4:55 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 50 min |
| May 6, 4:58 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan, Washington | 34 min |
| May 6, 5:11 PM EDT | Areal Flood Advisory | MRX | Blount, Knox, Loudon, Monroe, Sevier | 79 min |
| May 6, 5:22 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Unicoi, Washington | 38 min |
| May 6, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Johnson | 37 min |
| May 6, 5:27 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 48 min |
| May 6, 5:41 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins, Sullivan, Washington | 49 min |
| May 6, 5:56 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 49 min |
| May 6, 6:29 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 46 min |
| May 6, 4:31 PM EDT | Severe Thunderstorm Warning | MRX | Russell, Washington, City of Bristol | 44 min |
| May 6, 4:36 PM EDT | Tornado Warning | MRX | Washington, City of Bristol | 39 min |
| May 6, 5:03 PM EDT | Tornado Warning | MRX | Washington | 42 min |
| May 6, 5:29 PM EDT | Areal Flood Advisory | MRX | Russell, Scott, Washington, City of Bristol | 3 hr |
| May 6, 6:56 PM EDT | Severe Thunderstorm Warning | MRX | Russell, Washington | 34 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2022Severe Thunderstorm Warnings in Tennessee, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.